# SDR ASAA2021051834852

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 48,417 hours, 14,113 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXI BACK TO THE GATE THE CAPTAIN'S FMC FAILED THEN RESET BACK TO NORMAL WITHIN ABOUT 10 SECONDS. GROUNDED - YES. L/H FMC HAD PGM FAULT REBOOTED FMC & BITE CK OK. REF B737-800 FIM 34-61-00-860-801.
